# SDR VNAA202005069996

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10114
- Aircraft time: 40,348 hours, 29,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS347.27 HAS CORROSION.  RECIEVED NEW SERVICEABLE PAX DOOR AFT FORMER P/N: 601R318034-5 LOCATED, DRILLED AND INSTALLED AFT FORMER IAW CRJ700 SRM 51-40-11-001-001-A01, REV.37 DATE 8/15/19.
